# SDR AAL20011035

- Difficulty date: May 15, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Part number: 5953625511
- Location: Aft Accessory
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1666 - EN ROUTE ORD-ALB, TAIL COMPARTMENT HIGH TEMP LIGHT ILLUMINATED DURING CLIMB-OUT AT 24,000 FEET.  RETURNED AND LANDED ORD WITHOUT INCIDENT.  REPLACED UPPER RETURN SYSTEM AIR CONDITIONING DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
